Taiwanese Journal of Mathematics

STABILITY OF A CLASS OF QUADRATIC PROGRAMS WITH A CONIC CONSTRAINT

G. M. Lee, N. N. Tam, and N. D. Yen

Full-text: Open access

Abstract

Stability of a general indefinite quadratic program whose constraint set is the intersection of an affine subspace and a closed convex cone is investigated. We present a systematical study of several stability properties of the Karush-Kuhn-Tucker point map, the global solution map, and the optimal value function, assuming that the problem data undergoes small perturbations. Some techniques from our preceding work on stability of indefinite quadratic programs under linear constraints have found further applications and extensions in this paper.

Article information

Source
Taiwanese J. Math., Volume 13, Number 6A (2009), 1823-2836.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405615

Digital Object Identifier
doi:10.11650/twjm/1500405615

Mathematical Reviews number (MathSciNet)
MR2583742

Zentralblatt MATH identifier
1219.90118

Subjects
Primary: 90C20: Quadratic programming 90C26: Nonconvex programming, global optimization 90C31: Sensitivity, stability, parametric optimization 49J45: Methods involving semicontinuity and convergence; relaxation 49J50: Fréchet and Gateaux differentiability [See also 46G05, 58C20] 49K40: Sensitivity, stability, well-posedness [See also 90C31]

Keywords
indefinite quadratic program conic constraint Karush-Kuhn-Tucker point set map global solution map optimal value function upper semicontinuity lower semicontinuity

Citation

Lee, G. M.; Tam, N. N.; Yen, N. D. STABILITY OF A CLASS OF QUADRATIC PROGRAMS WITH A CONIC CONSTRAINT. Taiwanese J. Math. 13 (2009), no. 6A, 1823--2836. doi:10.11650/twjm/1500405615. https://projecteuclid.org/euclid.twjm/1500405615


Export citation

References

  • A. Auslender and P. Coutat, Sensitivity analysis for generalized linear-quadratic problems, J. Optim. Theory Appl., 88 (1996), 541-559.
  • B. Bank, J. Guddat, D. Klatte, B. Kummer and K. Tammer, Nonlinear Parametric Optimization, Akademie-Verlag, Berlin, 1982.
  • J. F. Bonnanns and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, 2000.
  • R. W. Cottle, J.-S. Pang and R. E. Stone, The Linear Complementarity Problem, Academic Press, New York, 1992.
  • L. Faybusovich and Y. Lu, Jordan-algebraic aspects of nonconvex optimization over symmetric cones, Appl. Math. Optim., 53 (2006), 67-77.
  • D. Klatte, On the Lipschitz behavior of optimal solutions in parametric problems of quadratic optimization and linear complementarity, Optimization, 16 (1985), 819-831.
  • G. M. Lee, N. N. Tam and N. D. Yen, Quadratic Programming and Affine Variational Inequalities: A Qualitative Study, Springer Verlag, New York, 2005.
  • G. M. Lee, N. N. Tam and N. D. Yen, Continuity of the solution map in quadratic programs under linear perturbations, J. Optim. Theory Appl., 129 (2006), 415-423.
  • G. M. Lee, N. N. Tam and N. D. Yen, Lower semicontinuity of the KKT point set in quadratic programs under linear perturbations, Vietnam J. Math., 34 (2006), 411-422.
  • G. M. Lee, N. N. Tam and N. D. Yen, Stability of linear-quadratic minimization over Euclidean balls, Institute of Mathematics, Vietnamese Academy of Science and Technology, E-Preprint No. 2007/10/02, Submitted.
  • H. X. Phu and N. D. Yen, On the stability of solutions to quadratic programming problems, Math. Programming, 89 (2001), 385-394.
  • N. N. Tam, Sufficient conditions for the stability of the Karush-Kuhn-Tucker point set in quadratic programming, Optimization, 50 (2001), 45-60.
  • N. N. Tam, Directional differentiability of the optimal value function in indefinite quadratic programming, Acta Math. Vietnam, 26 (2001), 377-394.
  • N. N. Tam, Continuity of the optimal value function in indefinite quadratic programming, J. Global Optim., 23 (2002), 43-61.
  • N. N. Tam, Kuhn-Tucker point set in a general quadratic programming problem, Vietnam J. Math., 28 (2000), 67-79.
  • N. N. Tam and N. D. Yen, Continuity properties of the Karush-Kuhn-Tucker point set in quadratic programming problems, Math. Programming, 85 (1999), 193-206.
  • N. N. Tam and N. D. Yen, Stability of the Karush-Kuhn-Tucker point set in a general quadratic programming problem, Vietnam J. Math., 28 (2000), 67-79.